Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Swelling in left clavicle bone, strained shoulder joint. Taking fluoxicillin. Any link between antibiotic and joint pain?

i am taking fluoxicillin for an infection in my foot. On day 4 four taking the tablets i noted a swelling on my left clavicle bone under the front of my neck. This is not painful but very hard, i also have problems with my shoulder joint, feels like i have strained it, which i havent. i am struggling to get clothes on and off and to raise my arm - i do alot of exercise but know that i havent pulled anything. Is there any link to the anti biotics and the lump and joint pain? i am concerned that i should stop taking them
Asked On : Wed, 1 May 2013
Answers:  2 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The infection in your foot or the intake of antibiotics is not likely to cause a sprain in the shoulder or a lump on the collar bone. This needs to be examined and investigated separately to find out the cause.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 1 May 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

They don't seem to be related to each other
They are not from the antibiotic
You have not stated your age, gender, personal habits, family history or co-morbidities
You need more investigations
You should see an Orthopaedician...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor